MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Hypoglycemia (1912)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The pump has not been returned to animas at the time of this report.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2016, a reporter contacted animas alleging that a patient experienced a hypoglycemic event while on the pump.The reporter stated that the patient had a blood glucose of 35 mg/dl.The patient was reportedly treated with food.The reporter stated that the pump's settings had been incorrectly programmed.The reporter was referred to their healthcare provider for properly programming the pump's settings.This complaint is being reported based on the allegation that a patient experienced a hypoglycemic event as a result of incorrect pump settings.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key6086131
Report Number2531779-2016-30872
Device Sequence Number757698
Product Code OYC
UDI-Device Identifier10840406100600
UDI-Public0110840406100600
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2016
Initial Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age6 YR